MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Przeglad lekarski · 2011

[Cardiologic interaction carbamazepine with atypical neuroleptics. Acute mixed carbamazepine and quetiapine intoxication--case report].

Hydzik Piotr, Balicka-Slusarczyk Barbara, Jastrzebski Marek

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

The treatment of bipolar disorders is based on the concomitant use of the mood stabilizers and antipsychotics. In the first case carbamazepine is frequently used, in the second case second-generation (atypical) neuroleptics like quetiapine. This drug combination in a significant number of cases prevent recurrence of mania and depression, normalizes mood and emotion and improves lifestyle. However, this treatment is related to increased interactions and risk of the side effects. Even greater risks involve mixed drug intoxications with these groups of drugs. In this paper we present acute poisoning with carbamazepine and quetiapine complicated cardiotoxic effects in the form of arrhythmias and conduction disorders of the heart. This symptoms disappeared spontaneously after resolution of the poisoning.

Для цитирования: Hydzik Piotr, Balicka-Slusarczyk Barbara, Jastrzebski Marek. [Cardiologic interaction carbamazepine with atypical neuroleptics. Acute mixed carbamazepine and quetiapine intoxication--case report].. Przeglad lekarski. 2011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.